# SDR AALA201902069007

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 15,623 hours, 6,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Leaking
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 2L CHECK DOOR PRESSURE INDICATION ON FLIGHT ATTENDANT PANEL. PER 52-10-00-1 MAINTENANCE FOUND FILLING VALVE LEAKING AND REPLACED FILLER VALVE PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
